# SDR SB06091

- Difficulty date: September 14, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THE EMERGENCY EXIT LIGHT ON BOTTOM OF SEAT ROW 10 WILL NOT ILLUMINATE.  MAINTENANCE TIGHTENED LOOSE SPLICE CONNECTION.  OPERATIONAL CHECK GOOD.
